MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1440-0960.2001.00510.x

Медицинская библиотека · The Australasian journal of dermatology · 2001

Spironolactone-induced hepatitis.

Thai K E, Sinclair R D

Клинический случайСтатьяПеревод в очереди

Аннотация

There is widespread use of spironolactone in medical practice and the indications for its use well established and side effect profile well known. Herein, we present a case of drug-induced hepatitis occurring in a 50-year-old woman using spironolactone for the treatment of androgenetic alopecia. Six weeks after commencement of spironolactone the patient became unwell, complained of an extensive itch, but no icterus or jaundice. Liver function tests found abnormally elevated bilirubin and enzymes levels. After withdrawal of spironolactone, the patient's symptoms resolved and liver function improved. To date, there has only been one other report of spironolactone-induced hepatitis.

Для цитирования: Thai K E, Sinclair R D. Spironolactone-induced hepatitis.. The Australasian journal of dermatology. 2001. DOI: 10.1046/j.1440-0960.2001.00510.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.